Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Is it safe to take Diphenhydramine hydrochloride and Flucloxacillin 500 mg capsules at a time ?

could i take diphenhydramine hydrochloride (Pandol night) and Flucloxacillin 500 mg capsules without having interactions ? i am healthy .
Asked On : Tue, 28 Feb 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Hello ,

Welcome to Healthcare Magic forum.

Flucloxacillin is an antibiotic and Diphenhydramine is an antihistamine medication.

There are no known drug interactions between the two .Thus they can be taken together as prescribed.

However each has its own side effects like diarrhoea, allergic reaction with Flucloxacillin and drowsiness, headaches, stomach upset (diarrhoea, nausea etc,)with diphenhydramine.

Not everyone will suffer from all side effects and usually they are mild and self resolving once treatment is stopped. Morever taking the medicines together won't increase or decrease the incidence of individual side effects.

So kindly take these medications only as prescribed .

Hope I have answered your query.

Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor